Alert archive / Pennsylvania / Wind Advisories in 2026
Wind Advisory 4, NWS Binghamton, NY
NWS Binghamton, NY issued this wind advisory at Mar 16, 2026, 2:56 AM EDT for 5 counties in Pennsylvania. It took effect at Mar 16, 2026, 2:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2026, 2:56 AM EDT (06:56 UTC)
- In effect from
- Mar 16, 2026, 2:00 PM EDT
- Expired
- Mar 17, 2026, 12:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Binghamton, NY
Counties Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Wayne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 92 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 6.9 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1793 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 377 m²/s²
- 0-3 km storm-relative helicity
- 812 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
325 WWUS71 KBGM 160656 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 256 AM EDT Mon Mar 16 2026 PAZ043-161900- /O.CAN.KBGM.WI.Y.0003.000000T0000Z-260316T1200Z/ /O.NEW.KBGM.WI.Y.0004.260316T1800Z-260317T0400Z/ Wyoming- Including the cities of Tunkhannock 256 AM EDT Mon Mar 16 2026 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT... * WHAT...Southwest winds 15 to 25 mph with gusts of 45 to 50 mph expected. Winds will shift to westerly this evening. * WHERE...Wyoming County. * WHEN...From 2 PM this afternoon to midnight EDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ PAZ044-047-048-072-161900- /O.NEW.KBGM.WI.Y.0004.260316T1800Z-260317T0400Z/ Lackawanna-Luzerne-Pike-Southern Wayne- Including the cities of Scranton, Milford, Wilkes-Barre, Hazleton, and Honesdale 256 AM EDT Mon Mar 16 2026 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT... * WHAT...South winds 15 to 25 mph with gusts of 45 to 50 mph expected. Winds will shift to westerly this evening. * WHERE...Lackawanna, Luzerne, Pike, and Southern Wayne Counties. * WHEN...From 2 PM this afternoon to midnight EDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NYZ015>018-022>025-036-044-055-PAZ038-161800- /O.EXT.KBGM.WI.Y.0003.000000T0000Z-260316T1800Z/ Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung- Tompkins-Madison-Cortland-Tioga-Bradford- Including the cities of Towanda, Watkins Glen, Owego, Hornell, Ithaca, Waverly, Penn Yan, Elmira, Hamilton, Oneida, Seneca Falls, Sayre, Syracuse, Corning, Cortland, and Auburn 256 AM EDT Mon Mar 16 2026 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts of 45 to 50 mph. * WHERE...In New York, Chemung, Cortland, Madison, Onondaga, Schuyler, Seneca, Southern Cayuga, Steuben, Tioga, Tompkins, and Yates Counties. In Pennsylvania, Bradford County. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ BJG
3 follow-up statements
189 WWUS71 KBGM 160936 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 536 AM EDT Mon Mar 16 2026 NYZ015>018-022>025-036-044-055-PAZ038-161800- /O.CON.KBGM.WI.Y.0003.000000T0000Z-260316T1800Z/ Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung- Tompkins-Madison-Cortland-Tioga-Bradford- Including the cities of Towanda, Watkins Glen, Owego, Hornell, Ithaca, Waverly, Penn Yan, Elmira, Hamilton, Oneida, Seneca Falls, Sayre, Syracuse, Corning, Cortland, and Auburn 536 AM EDT Mon Mar 16 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...South winds 15 to 25 mph with gusts of 40 to 50 mph expected. * WHERE...In New York, Chemung, Cortland, Madison, Onondaga, Schuyler, Seneca, Southern Cayuga, Steuben, Tioga, Tompkins, and Yates Counties. In Pennsylvania, Bradford County. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ PAZ043-044-047-048-072-162145- /O.CON.KBGM.WI.Y.0004.260316T1800Z-260317T0400Z/ Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- Including the cities of Scranton, Milford, Wilkes-Barre, Tunkhannock, Hazleton, and Honesdale 536 AM EDT Mon Mar 16 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT... * WHAT...South winds 15 to 25 mph with gusts of 40 to 50 mph expected. Winds will shift to westerly this evening. * WHERE...Lackawanna, Luzerne, Pike, Southern Wayne, and Wyoming Counties. * WHEN...From 2 PM this afternoon to midnight EDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ BJG
374 WWUS71 KBGM 161458 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 1058 AM EDT Mon Mar 16 2026 NYZ015>018-022>025-036-044-055-PAZ038-170300- /O.EXT.KBGM.WI.Y.0003.000000T0000Z-260317T1200Z/ Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung- Tompkins-Madison-Cortland-Tioga-Bradford- Including the cities of Syracuse, Hamilton, Owego, Sayre, Ithaca, Penn Yan, Seneca Falls, Hornell, Oneida, Watkins Glen, Cortland, Corning, Auburn, Waverly, Elmira, and Towanda 1058 AM EDT Mon Mar 16 2026 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph. * WHERE...In New York, Chemung, Cortland, Madison, Onondaga, Schuyler, Seneca, Southern Cayuga, Steuben, Tioga, Tompkins, and Yates Counties. In Pennsylvania, Bradford County. * WHEN...Until 8 AM EDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ PAZ043-044-047-048-072-170300- /O.CON.KBGM.WI.Y.0004.260316T1800Z-260317T0400Z/ Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- Including the cities of Milford, Tunkhannock, Wilkes-Barre, Honesdale, Hazleton, and Scranton 1058 AM EDT Mon Mar 16 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Lackawanna, Luzerne, Pike, Southern Wayne, and Wyoming Counties. * WHEN...From 2 PM this afternoon to midnight EDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Kistner
783 WWUS71 KBGM 170230 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 1030 PM EDT Mon Mar 16 2026 NYZ015>018-022>025-036-044-055-PAZ038-171200- /O.CON.KBGM.WI.Y.0003.000000T0000Z-260317T1200Z/ Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung- Tompkins-Madison-Cortland-Tioga-Bradford- Including the cities of Syracuse, Hamilton, Owego, Sayre, Ithaca, Penn Yan, Seneca Falls, Hornell, Oneida, Watkins Glen, Cortland, Corning, Auburn, Waverly, Elmira, and Towanda 1030 PM EDT Mon Mar 16 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WHAT...West winds 10 to 20 mph with gusts up to 45 mph. * WHERE...In New York, Chemung, Cortland, Madison, Onondaga, Schuyler, Seneca, Southern Cayuga, Steuben, Tioga, Tompkins, and Yates Counties. In Pennsylvania, Bradford County. * WHEN...Until 8 AM EDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ PAZ043-044-047-048-072-170400- /O.CON.KBGM.WI.Y.0004.000000T0000Z-260317T0400Z/ Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- Including the cities of Milford, Tunkhannock, Wilkes-Barre, Honesdale, Hazleton, and Scranton 1030 PM EDT Mon Mar 16 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Lackawanna, Luzerne, Pike, Southern Wayne, and Wyoming Counties. * WHEN...Until midnight EDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Kistner
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Mar 16, 1:57 AM EDT, 59 minutes earlier. Its key messages:
- 1) Wind Advisory continues for today and tonight. 2) Severe thunderstorm potential Monday afternoon and evening with the main threats being damaging winds and tornadoes. Brief heavy rain could also lead to localized flash flooding and smaller stream headwater flooding. 3) Rapid drop in temperatures with the passage of the cold front Monday night where 20-25 deg F temperature falls in 3-5 hours are possible...increasing the risk of a flash freeze. 4) Accumulating lake effect snow in the snowbelt region of northern Onondaga/Madison and Oneida Counties Tuesday night.
Area forecast discussion, Mar 16, 1:57 AM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
157 AM EDT Mon Mar 16 2026
.WHAT HAS CHANGED...
A slight northward expansion of the severe thunderstorm
potential. Also, there is slightly more concern for heavy rain
and fast runoff in the Catskills and Poconos Monday
evening/night. Placed more emphasis on the drop in temperatures
Monday night into Tuesday morning with winds remaining stronger
than previously thought during this time.
&&
.KEY MESSAGES...
1) Wind Advisory continues for today and tonight.
2) Severe thunderstorm potential Monday afternoon and evening
with the main threats being damaging winds and tornadoes. Brief
heavy rain could also lead to localized flash flooding and
smaller stream headwater flooding.
3) Rapid drop in temperatures with the passage of the cold
front Monday night where 20-25 deg F temperature falls in 3-5
hours are possible...increasing the risk of a flash freeze.
4) Accumulating lake effect snow in the snowbelt region of
northern Onondaga/Madison and Oneida Counties Tuesday night.
&&
.DISCUSSION...
KEY MESSAGE 1...
A strong southerly flow is expected to pick up this afternoon
and continue through the overnight hours into early Monday
morning. The strongest winds, around 40 to 50 mph, are expected
across the elevated locations above 1400 feet of the southern
tier of NY, north central tier of PA and the downsloping areas
of the Finger Lakes.
These gusty south winds are in response to a rapidly tightening
sfc pres gradient induced by a large area of high pressure off
the New England coast and an approaching deep low pressure
system from the west. At this time it appears the strongest
winds will occur later today and tonight over western NY and
portions of central NY and north-central PA. However, winds will
still be quite gusty east of I- 81 during this time...gusting
30 to 40 mph. The winds will also remain on the gusty side
through the day Monday with periodic gusts 30 to 40 mph
throughout the region and even into the lower elevation valley
areas where the winds will be able to mix down to the surface.
KEY MESSAGE 2...
Our primary focus of attention will be on the threat of severe
thunderstorms Monday along with heavy rain leading to possibly a
few instances of localized flash flooding.
Northeast PA and portions of central NY continue to be under
the threat for severe thunderstorms Monday afternoon and
evening. A very strong, amplifying trough is expected to dig
into the OH/TN valley area Monday morning while at the same time
causing the ridge to the east to amplify and draw northward a
very warm and slightly unstable air mass along the East Coast.
The amount of warming that will occur...850mb temperature around
+10 deg C and surface temperatures into the lower to mid
60s...will contrast significantly with the incoming air mass on
the back side of the system...850mb temps around -12 deg C and
sfc temps in the upper 20s...to create a very strong surface
baroclinic zone that will help focus the convection on.
The upper level forcing with this system is expected to be
quite intense as well. An embedded short wave pushing to the
east will create a weak negative tilt to the trough and also
move eastward with a strong area of PVA the enhance the vertical
lift. The jet dynamics are also conducive to additional upper
level forcing/lift as much of the Northeast US is within the
right entrance region of a 160kt jet streak.
This event will be dominated by the intense amount of
shear...with roughly 60-70 kt of 0-6 km bulk shear and 0-1 km
shear values exceeding 40 kt. ML CAPE values roughly 100-200
J/kg could be bumped up a little higher if the area can scour
out the cloud cover in the late morning and early afternoon. If
there is more clearing that anticipated at this time, some of
the convection that initiates ahead of the cold front could
allow for more cellular storm types. However, most of the focus
will be on the linear convection that is expected to develop in
west central PA late Monday morning and lift to the
east/northeast through the afternoon across southern/central NY
and ne PA. This could actually be a situation, if the
instability does not increase, where the line of "storms" may
not have much in the way of lightning and could be mostly low-
topped.
The primary threat will be damaging winds along the line, but
embedded quick-spin up tornadoes cannot be ruled out given the
extreme amount of shear. The threat for severe storms will move
east of the eastern Catskills after 8-10 PM.
The additional threat with this storm system will be the
centered around the potential for heavy rainfall rates that may
lead to some instances of flash flooding. There are a number of
factors that will likely limit the threat...namely the fast
progression of the system and the relatively low residence time
of heavy rain/deep moisture over much of the region. The
heaviest plume of deep moisture looks to become situated well to
our east with ne PA and central NY within an area of PWs around
0.75 to 1 inch. However, if locations east of I-81 see a round
of convection in the morning and then more rainfall with the
line of storms that move through in the late afternoon and
evening hours, the two rounds of rain, combined with saturated
soils and even some lingering snow pack melting, could cause
issues in some locations. At this time it looks like the threat
is limited, but we do remain in a Marginal Risk Outlook from
WPC.
KEY MESSAGE 3...
Behind the cold front a very cold air mass for this time of
year will move in quickly and cause surface temperatures to drop
20-25 deg F in a 3-5 hour window (between 8PM and midnight).
There is some concern for a flash freeze in this situation given
how quickly the air temperatures drop behind a rain-producing
front. A limiting factor in this situation will be related to
the fact that the ground temperatures overall are much warmer
than even a couple weeks ago. Road surface temperatures will
likely be in the 50s or higher on Monday given 2m sfc
temperatures in the 60s. Winds will also be quite breezy through
morning and daytime hours on Tuesday which will help to dry out
the wet roads before the cold air really settles in.
With all of that being said the threat is likely fairly low,
but not zero. So, there will continue to be some concern for icy
spots on the roads Tue morning and through the day.
KEY MESSAGE 4...
Snow showers are expected to kick up behind the front on
Tuesday but be very disorganized in nature even though there
will be a lake effect component. Temperatures at 850mb advecting
in will range from -16 to -19 deg C and initially work with a
mostly westerly flow off of Lake Ontario to place snow showers
into the Tug Hill plateau on Tuesday. However as the primary
upper trough shifts eastward the flow will become more nwly,
which will favor an upstream lake connection with Ontario into
locations along the NY Thruway between Syracuse and Utica. The
mixed layer depth will be modest, around 8 kft with a weak to
moderate lift within the favorable DGZ. At this time it appears
the most favorable time for accumulating snow will be Tuesday
evening through Wed morning. As much as 4 to 6 inches is
possible, but confidence is still on the low side given that the
event is still beyond 48 hours. As we get closer to this time
frame a Winter Weather Advisory for LES may be needed.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
MVFR cigs have spread across the region tonight with the low
level jet still cranking so LLWS will continue until at least
12Z at all terminals. The low level jet does weaken a bit today
and with the strong surface winds, the LLWS will fall below the
30 knot speed difference by 18Z. Showers develop ahead of an
approaching cold front that may lead to brief IFR conditions at
any terminal impacted by a shower but confidence in the timing
and how brief it could be, no IFR tempos were added before the
frontal passage.
The cold front moves through in the late afternoon and evening,
between 20Z and 2Z with a strong wind shift as well as a squall
line of showers and thunderstorms along it. There could be
embedded gusts along the squall line near 60 knots but odds of
a terminal being struck by these isolated gusts is low. Still
over 40 knot gusts is a higher potential.
Temperatures drop rapidly behind the front with precipitation
transitioning from rain to snow quickly. The snow wont last long
as the precipitation begins to move out of the region by around
6Z for all terminals but SYR and RME who may have lake effect
snow developing as the precip moves out.
Outlook:
Tuesday through Tuesday Night...Widespread snow showers become
more localized as lake effect snow over SYR and RME late on
Tuesday. With winds staying gusty, blowing snow will also be
possible.
Wednesday...Mainly VFR.
Thursday...Mainly VFR; a low chance for spotty rain/snow
showers.
Friday...A chance for additional showers.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 8 AM EDT this morning for PAZ038-043.
NY...Wind Advisory until 8 AM EDT this morning for NYZ015>018-
022>025-036-044-055.
&&
DISCUSSION...BJT
AVIATION...AJGHazardous weather outlook, Mar 15, 5:06 PM EDT, 9 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 506 PM EDT Sun Mar 15 2026 NYZ009-037-162115- Northern Oneida-Southern Oneida- 506 PM EDT Sun Mar 15 2026 This Hazardous Weather Outlook is for central New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated strong to severe thunderstorms will be possible Monday afternoon and early evening with locally damaging winds and heavy rainfall as the main threats. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS. NYZ015>018-036-162115- Yates-Seneca-Southern Cayuga-Onondaga-Madison- 506 PM EDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM EDT MONDAY... This Hazardous Weather Outlook is for central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Also, isolated strong to severe thunderstorms will be possible Monday afternoon and early evening with locally damaging winds and heavy rainfall as the main threats. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS. NYZ045-046-056-057-062-PAZ039-040-044-047-048-072-162115- Chenango-Otsego-Broome-Delaware-Sullivan-Susquehanna-Northern Wayne- Lackawanna-Luzerne-Pike-Southern Wayne- 506 PM EDT Sun Mar 15 2026 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered strong to severe thunderstorms will be possible Monday afternoon and early evening with damaging winds and heavy rainfall as the main threats. An isolated tornado cannot be ruled out as well. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS. NYZ022>025-044-055-PAZ038-043-162115- Steuben-Schuyler-Chemung-Tompkins-Cortland-Tioga-Bradford-Wyoming- 506 PM EDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM EDT MONDAY... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Also, scattered strong to severe thunderstorms will be possible Monday afternoon and early evening with damaging winds and heavy rainfall as the main threats. An isolated tornado cannot be ruled out as well. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS.
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 1:35 PM EDT | Winter Weather Advisory | BGM | Bradford, Susquehanna, Wyoming | 14 hr |
Nearby
Wind Advisories in Pennsylvania, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.